# SDR 2002F00326

- Difficulty date: March 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N316TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32609
- Aircraft time: 313 hours, 165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17980
- Condition: Discharged
- Location: Cabin
- Part time: 313 hours, 165 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND LEFT AFT OVERWING EXIT LIGHT AND LEFT GROUND LIGHT AND LEFT MID BULLNOSE WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1670 IN ACCORDANCE WITH M/M 33-51-06-960.
